# SDR BJNA010504

- Difficulty date: May 14, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND OVERWING EXIT EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY CARTRIDGE AND POWER UNIT IAW 33-53-00.  (M)
